# SDR CALA2014012290209

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 40,128 hours, 16,484 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN APU.  NO START 2ND ATTEMPT, CREW ASSISTED BY TRYING ANOTHER APU START, START WAS GOOD.  APU IS OPERATING NORMALLY, OK TO CONTINUE.
